The effects of hallucinogens on the brain has been well documented over the years. Signs of hallucinogen intoxication include hallucinations, tremors, an increased heart rate, and dilated pupils. While the hallucinations are fun for some, there are real dangers associated with intoxication by hallucinogens. From problems brought on by right away when intoxicated - trouble with the law or doing dangerous things that may get you hurt - to long term problems there is quite a bit to worry about. There is a good risk that continued use of hallucinogens can lead to an addiction and abuse. Treatment is possible if you see any of the following signs or symptoms of continued hallucinogen intoxication.
These are some of the more common signs that someone is intoxicated by hallucinogens of some sort:
In the short term, there is a risk that intoxication by hallucinogens will cause a person to do something stupid that will end up with them getting hurt. Also, there's a chance of permanent brain damage when hallucinogens are abused. These are just a couple of the major dangers that you can face when using hallucinogenic substances. If you have tried hallucinogens before and are starting to freak out about long term damage, it may be time to look into getting treatment for the effects of hallucinogen intoxication.
Hallucinogens intoxication occurs when a hallucinogen such as LSD has an effect on the chemistry of the brain, altering the perception of reality. Certain sedatives can have a calming effect on people who are experiencing extreme intoxication by hallucinogens, but more important is the long term treatment of the root cause of the problem. An addiction to hallucinogens has the tendency to creep up on people. Treatment for flashbacks are one area that quite a few people seek help with.We know how terrifying it can be to face hallucinogens persisting perception disorder alone. On GoMentor.com you can find skilled therapists who offer online therapy that is specialized to help with the side effects of long term intoxication by hallucinogens.